# SDR 96ZZZM1446

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAD - DURING CLIMB NR 2 ENGINE, S/N 2153, OIL FILTER BYPASS LIGHT ILLUMINATED.  REDUCED POWER TO IDLE.  FOUND METAL PARTICLES IN OIL FILTER.  REPLACED NR 2 ENGINE.  ENGINE OPERATION THEN CHECKED NORMAL.  (M)
